# SDR SIMA20161218006

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 40,037 hours, 36,001 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT NR 1 INOPERATIVE EICS MESSAGE ILLUMINATED ON & OFF ON FOR ONE OR ONE OR MORE MINUTES OFF FOR 30 SECONDS.  NO MESSAGE DURING GROUND OPS PITOT 1 APPEARED TO BE WORKING AS AIRSPEEDS MATCHED.  REMOVED AND REPLACED STATIC PORT CURRENT SENSOR S0335 AND PITOT 1 CURRENT SENSOR K0056 IAW EMB 145 AMM 30-31-02 AND 30-31-01.  OPS CHECK GOOD.  REF NRWC 642-ORD-02916 FOR ALL WORK PERFORMED.
